Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 2, Pages 163-178
The stationary queue with non-identical servers
France Telecom, CNET, 4 Parc de la Bérengère, Saint-Cloud F-92210, France
Received 1 February 1998; Revised 1 April 1998
Copyright © 1998 Pierre Le Gall. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We extend a recently developed factorization method to the case of the
queue with non-identical servers, by presenting three simple properties which lead to a simple numerical calculation method. We compare
our results with those determined by classical Markovian (phase) methods
in the case of the symmetrical queue, and for the mean queueing
delay we compare with results given by traffic simulation.